# SDR SWAA2021081927900

- Difficulty date: February 18, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR TRACK STA 807+3' TO 807+6' RBL 13.8 WL 156 CORRODED AROUND NUTPLATE HOLES / REMOVED CORROSION ON AFT PIT FLOOR TRACK STA 807+3 TO 807+6 RBL 13.8 IAW SRM 51-10-02 CONFIRMED WITH 10X MAG. MESSURED MATERIAL LOSS AT SPOT A TO BE .014' ORIGINAL .075 REMAINING .061 AND AT SPOT B LOSS OF .005 ORIGINAL .075 REMAINING .070; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; REMOVED AND REPLACED DAMAGED FLOOR TRACK IAW SRM 53-00-53-2R-3. P/N 146A7501-31 ATAG WN7344
